Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.
Hi everyone. Recently I've been suffering with an itchy vagina, but no other symptoms. I finally went to the doctors who did a swab and sent it back. Yesterday I got the call saying there was a prescription ready off the back of the test.
I was prescribed two things, cantesten duo and metronidazole. I am assuming one was for thrush and from what I can gather, the antibiotics for bacterial vaginosis.
Anyway, I started the course of antibiotics and got horribly sick, my doctor has changed it now to metronidazole gel. Has anyone had experience with this? Not sure if it will still make me sick, should I wait till friday to use it as then its half term and will be at home if I do get sick?